# SDR SIMA20140410002

- Difficulty date: April 10, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 10,362 hours, 6,710 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2516
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OTBD SPOILERS & OTBD FLT SPOILERS CAUTION MSG UPON SELECTION OF FLIGHT SPOILERS DURING DESCENT.  R & R LT OTBD MF SPOILER PCU & PERFORMED OPERATIONS CHECK & LEAK CHECKED GOOD.
